# SDR DL757020904

- Difficulty date: July 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 57,314 hours, 31,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N85125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE C2 DOOR LOWER SILL WHICH REQUIRES REPLACEMENT OF OUTER CHORD.  REPLACEMENT OF CHORD REQUIRES SPLICE OF THE STA 1440 FRAME OUTER CHORD AND WEB.  CORRECTIVE ACTION, ER/A 383444-14 R.B.
